Depas Malaise Side Effect Reports
The following Depas Malaise side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Malaise, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Malaise, Chest Pain|
This Malaise side effect was reported by a physician from JAPAN. A 87-year-old female patient (weight:NA) experienced the following symptoms/conditions: insomnia,glaucoma,gastrooesophageal reflux disease,hypertension. The patient was prescribed Depas (dosage: Unk), which was started on NS. Concurrently used drugs:
|Malaise, Loss Of Consciousness|
This Malaise Depas side effect was reported by a health professional from JAPAN on Feb 25, 2011. A Female , 43 years of age, weighting 101.4 lb, was treated with Depas. The patient presented the following health conditions:
|Malaise, Decreased Appetite, Loss Of Consciousness|
This is a Depas side effect report of a 35-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: musculoskeletal stiffness,depression,chronic fatigue syndrome, who was treated with Depas (dosage:NA, start time: Feb 07, 2011), combined with:
Depas Malaise Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Depas Malaise Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)